# SDR HEEA082513

- Difficulty date: December 13, 2002
- Submitted: December 23, 2002
- Operation: Air carrier
- Aircraft: N1545X
- Make and model: Skrsky S76A
- Aircraft serial: 760050
- Aircraft time: 23,483 hours
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: 7660002113103
- Part serial: 1165M
- Condition: Melted
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VERTICAL GYRO CAUSES KICK IN AFCS.
